# SDR MASA2022042700127

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N85352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700673
- Aircraft time: 10,677 hours, 6,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: MS
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARED FLIGHT ATTENDANT FLASHLIGHT NOT FLASHING/CHARGING. PLACED ON MEL.
